# SDR UALA2011011900309

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 27,793 hours, 12,483 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT: CABIN ODOR IN AFT GALLEY HOT RUBBER ODOR. INSPECTED ALL EQUIPMENT IN AFT GALLEY INCLUDING LIGHTS, ALSO CHECKED LIGHT IN AFT LAVS, RAN PACKS, UNABLE TO DUPLICATE ODOR.
